Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Using Finpecia. Is it a good idea to take it daily?

Hi, I am Vishal, 25yrs old from Hyderabad. I am using Finpecia 1mg every alternate day since 20days and am thinking to use it daily. Is it a good idea or should i continue using it every alternate day?? In these 20days, i haven t observed any decrease in my Libido. Any other side effects in the long run that i should be aware of?? I also have observed that my sperm has turned watery instead of thick cream. Is it something i should be worried about as me and my wife are planning to have kids shortly?? Pls reply in detail. Thanks in Advance
Asked On : Thu, 24 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Vishal,

The dose of Finpecia you are using 1mg is not that much high to show you the side effects. You dont experience any sideffects even If you use it for years together in the dose of 1mg.

Like you said turning your semen into more watery is not related to Finpecia usage it may be due to lack of proper protein in your diet .

But regarding dosage frequency,you better should discuss with your treating physician.

Answered: Tue, 23 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor